Nonparametric probability bounds for Nash equilibrium actions in a simultaneous discrete game
Andres Aradillas‐Lopez
Authors registered in the RePEc Author Service: Andres Aradillas-Lopez
Quantitative Economics, 2011, vol. 2, issue 2, 135-171
Date: 2011
References: Add references at CitEc
Citations: View citations in EconPapers (6)
There are no downloads for this item, see the EconPapers FAQ for hints about obtaining it.
Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.
Export reference: BibTeX
RIS (EndNote, ProCite, RefMan)
HTML/Text
Persistent link: https://EconPapers.repec.org/RePEc:ecm:quante:v:2:y:2011:i:2:p:135-171
Ordering information: This journal article can be ordered from
https://www.econometricsociety.org/membership
Access Statistics for this article
More articles in Quantitative Economics from Econometric Society Contact information at EDIRC.
Bibliographic data for series maintained by Wiley Content Delivery ().